Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: ZIMMER, INC.; BIT, DRILL
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
ZIMMER, INC.; BIT, DRILL
Model Number
2360-175-20
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
12/01/2023
Type of Reportable Event
Malfunction
Event or Problem Description
From staff: while using drill bit for surgery, said bit broke into two pieces while in use in patient.Broken piece was able to be removed from patient.Both pieces were obtained and saved.
New Search
Submit an Adverse Event Report
Brand Name
NA
Common Device Name
BIT, DRILL
Manufacturer
(Section D)
ZIMMER, INC.
1800 w. center street
warsaw IN 46580
MDR Report Key
18464270
Report Number
18464270
Device Sequence Number
7192019
Product Code
HTW
UDI-Device Identifier
00889024061095
UDI-Public
(01)00889024061095
Combination Product (Y/N)
N
Initial Reporter State
ME
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Other Health Care Professional
Type of Report
Initial
Report Date
(Section B)
12/07/2023
Report Date
(Section F)
12/07/2023
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
2360-175-20
Device Catalogue Number
00-2360-175-20
Was Device Available for Evaluation?
Yes
Is the Reporter a Health Professional?
Yes
Was the Report Sent to FDA?
Yes
Event Location
Hospital
Date Report to Manufacturer
01/08/2024
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
01/08/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Unknown
Patient Sequence Number
1
Patient Sex
Female
Patient Weight
114 KG
Date Report Sent to FDA
12/07/2023